# SDR R61A201911081214

- Difficulty date: October 13, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 30,846 hours, 24,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION-FWD WET AREA LH SEAT TRACK BEAM FR19-20 AS MARKED. FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER PER SRM 53-10-10/REPAIR 01P FOR FWD WET AREA LH SEAT TRACK BEAM FR19-20. SEE EAMS W/O H6997 SN 180 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
